# SDR CA131121001

- Difficulty date: November 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 430
- Engine: Allsn 250C40B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: O

## Discrepancy

(CAN)   DURING AN OFFSHORE FLIGHT, THE NR 1 ENGINE EXPERIENCED A SUMP CHIP LIGHT, THEN A LOUD BANG AND LOSS OF OIL PRESSURE.  ENGINE WAS SECURED AND THE ACFT FLOWN FOR AN OEI LANDING.  INSPECTION OF THE ACFT FOUND SHRAPNEL DAMAGE TO THE ACFT TAILBOOM AND 1 T/R BLADE.
